# SDR RAAA97B2014

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S4 STRUCTURAL/CPCP INSPECTION PER CARD S4 14108, FOUND RBL 24.75 SEAT TRACK OUTBOARD FLANGE BROKEN OFF AT BS 870.  REPAIRED PER SRM 53-10-5, FIG 9 SHEET 3.
